MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; NO MATCH

WILSON-COOK MEDICAL INC FUSION QUATTRO EXTRACTION BALLOON; NO MATCH
Model Number G48225
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued.D2a common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection.Investigation evaluation: a product evaluation was performed only by the photo provided in response to this report because the product said to be involved was not provided to cook for evaluation.Per the photo provided we cannot complete a full evaluation.Without the product or substantial evidence to contradict the complaint, it is considered confirmed based solely on statements and the photo describing the event.The photo shows the device, and the syringe is attached to the inflation port, and the balloon is inflated.It can be noted that the balloon is still inflated and outside of the patient, thus confirming the complaint.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the photo provided confirmed the report, however, we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.The information provided states the balloon was inflated prior to use and inflated properly.This means the balloon was intact and functioning prior to advancement down the endoscope accessory channel.The instructions for use (ifu) states, "once balloon is endoscopically visualized in duodenum, turn stopcock to open position and deflate balloon." prior to distribution, all fusion quattro extraction balloons are subjected to a visual and functional test to ensure device integrity.The functional test includes an air inflation test to ensure proper balloon function.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment, no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography procedure, the physician used a cook fusion quattro extraction balloon.It was reported that the balloon failed to deflate, so [physician] used force to pull it out and changed to competitor brand balloon to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Continued d2a common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection.Investigation evaluation: the product said to be involved was returned in a clear plastic bag.No lot number was returned with the device.A photo was provided and reviewed.The photo shows the device, and the syringe is attached to the inflation port, the stop cock is open to allow deflation and the balloon is inflated.It can be noted that the balloon is still inflated and outside of the patient, thus confirming the complaint.Our laboratory evaluation of the product said to be involved could not confirm the report as it was described.The balloon inflated and deflated without difficulty.The device was returned in a coiled position with the syringe still attached to the inflation port.The balloon was inflated with air using the syringe provided.The balloon inflated as expected and the stop cock was turned to closed.A visual examination of the balloon did not find any leaks or defects.Upon turning the stopcock to open, the balloon deflated within a few seconds (reference attached deflation video).No other anomalies were detected with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the photo provided confirmed the report, however, our laboratory evaluation of the returned device could not confirm the report, the balloon inflated and deflated without difficulty.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.The information provided states the balloon was inflated prior to use and inflated properly.This means the balloon was intact and functioning prior to advancement down the endoscope accessory channel.The instructions for use (ifu) states, "once balloon is endoscopically visualized in duodenum, turn stopcock to open position and deflate balloon." prior to distribution, all fusion quattro extraction balloons are subjected to a visual and functional test to ensure device integrity.The functional test includes an air inflation test to ensure proper balloon function.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment, no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
FUSION QUATTRO EXTRACTION BALLOON
Common Device Name
NO MATCH
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23871946
Report Number1037905-2025-00857
Device Sequence Number11916898
Product Code GCA
UDI-Device Identifier00827002482258
UDI-Public(01)00827002482258(17)260708(10)W4953862
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K200247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberG48225
Device Catalogue NumberFS-QEB-A
Device Lot NumberW4953862
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ENDOSCOPE MAKE AND MODEL.
Patient Age72 YR
Patient SexFemale
Patient Weight56 KG